MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR CR RT SZ 4; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR CR RT SZ 4; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-01-224
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Joint Dislocation (2374); No Code Available (3191)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient received a complete right knee revision to treat recurrent instability.Upon entering the joint, the surgeon identified significant scar tissue had formed anteriorly to the insert which caused the insert to rotate less than 90 degrees posteromedially and not be able to return to the appropriate position.The surgeon also notes the natural pcl and lcl were insufficient and significantly loose.All components were revised to a depuy hinged revision system including a domed patella utilizing unknown cement.The procedure was completed without complications.Tibial components: size 2.5 mbt revision rotating platform tibial baseplate with a size 29 mm mbt metaphyseal porous sleeve and a 75 mm length by 16 mm diameter universal fluted stem with a 21 mm height extra-small tibial insert.Femoral components: size extra small right rotating hinge cemented femoral component with a 34 mm fully porous universal femoral sleeve and a 75 mm length by 16 mm diameter universal fluted stem.Patella: 35 mm domed patella.Part/lot sticker sheet was not provided in the operative notes.Doi: (b)(6) 2019; doi: (b)(6) 2019 (tibial insert); dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).H6 patient code: no code available (3191) used to capture the device revision or replacement and joint instability.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: h6.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FEM NAR POR CR RT SZ 4
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9972553
Report Number1818910-2020-10905
Device Sequence Number11450696
Product Code JWH
UDI-Device Identifier10603295041559
UDI-Public10603295041559
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-01-224
Device Catalogue Number150401224
Device Lot Number8460795
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer05/11/2020
05/18/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date05/12/2020
05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 4 10MM; ATTUNE FEM NAR POR CR RT SZ 4; ATTUNE RP TIB BASE SZ 5 POR; UNKNOWN KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR